Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 52, NWS Sioux Falls, SD

June 5, 2014Lyon County, Murray County, Pipestone County, Minnesota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 5, 2014, 6:39 PM CDT for Lyon County, Murray County, Pipestone County, Minnesota. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2014, 6:39 PM CDT (23:39 UTC)
Expired
Jun 5, 2014, 6:58 PM CDT
In force
19 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lyon County, MN, Murray County, MN, Pipestone County, MN

The radar

The Sioux Falls radar (KFSD), 84 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 4:55 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 11.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2014-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2014-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
575 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

989 
WUUS53 KFSD 052339
SVRFSD
MNC083-101-117-060030-
/O.NEW.KFSD.SV.W.0052.140605T2339Z-140606T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
639 PM CDT THU JUN 5 2014

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LYON COUNTY IN SOUTHWEST MINNESOTA...
  WESTERN MURRAY COUNTY IN SOUTHWEST MINNESOTA...
  EASTERN PIPESTONE COUNTY IN SOUTHWEST MINNESOTA...

* UNTIL 730 PM CDT

* AT 635 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FLORENCE...
  AND MOVING SOUTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  RUTHTON...CURRENT LAKE...HOLLAND...LAKE WILSON...WOODSTOCK...
  CHANDLER AND HATFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4428 9589 4391 9585 4391 9629 4420 9618
      4420 9608 4431 9607
TIME...MOT...LOC 2339Z 011DEG 22KT 4420 9604

HAIL...1.00IN
WIND...60MPH

$$

BT
2 follow-up statements
077 
WWUS53 KFSD 052351
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
651 PM CDT THU JUN 5 2014

MNC083-101-117-060030-
/O.CON.KFSD.SV.W.0052.000000T0000Z-140606T0030Z/
LYON MN-MURRAY MN-PIPESTONE MN-
651 PM CDT THU JUN 5 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
PIPESTONE...WESTERN MURRAY AND SOUTHWESTERN LYON COUNTIES UNTIL 730
PM CDT...

AT 648 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CURRENT
LAKE...AND MOVING SOUTH AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CURRENT LAKE...HOLLAND...WOODSTOCK...LAKE WILSON...CHANDLER...HADLEY
AND HATFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4428 9589 4391 9585 4391 9629 4420 9618
      4420 9608 4431 9607
TIME...MOT...LOC 2352Z 006DEG 28KT 4416 9599

HAIL...1.00IN
WIND...60MPH

$$

BT
942 
WWUS53 KFSD 052358
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
658 PM CDT THU JUN 5 2014

MNC083-101-117-060008-
/O.CAN.KFSD.SV.W.0052.000000T0000Z-140606T0030Z/
LYON MN-MURRAY MN-PIPESTONE MN-
658 PM CDT THU JUN 5 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PIPESTONE...WESTERN
MURRAY AND SOUTHWESTERN LYON COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4428 9589 4391 9585 4391 9629 4420 9618
      4420 9608 4431 9607
TIME...MOT...LOC 2358Z 006DEG 28KT 4411 9600

$$
BT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 6:22 PM CDT, 17 minutes earlier.

Area forecast discussion, Jun 5, 6:22 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
622 PM CDT THU JUN 5 2014

.UPDATE...
ISSUED AT 613 PM CDT THU JUN 5 2014

DUE TO ONGOING SEVERE WEATHER THE UPDATED AFD WILL BE DELAYED
UNTIL LATER THIS EVENING. UPDATED AVIATION SECTION BELOW.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 352 AM CDT THU JUN 5 2014

MID LEVEL SHORT WAVE TROUGH DIGGING INTO EASTERN AND CENTRAL SOUTH
DAKOTA EARLY THIS MORNING WILL CONTINUE TO MAKE A GRADUAL TREK WEST
TO EAST ACROSS THE FORECAST AREA MID MORNING THROUGH LATE AFTERNOON.
THE REMNANTS OF EARLIER CONVECTION ACROSS WESTERN PORTIONS OF SD AND
NEBRASKA CONTINUE TO WEAKEN THIS MORNING WITH THE LOSS OF HEATING
AND MOVEMENT INTO POOR MOISTURE AND SUBSIDENCE AHEAD OF THE TROUGH.
EXPECT LIGHT RAINFALL CHANCES TO WANE THROUGH SUNRISE AND MID
MORNING. DAYTIME HEATING AND THE ARRIVAL OF THE SHORTWAVE SHOULD
ALLOW SHOWERS AND THUNDERSTORMS TO REDEVELOP ACROSS MAINLY EAST OF
THE JAMES RIVER MID TO LATE MORNING. MODEL SOUNDINGS DEVELOP A THIN
AREA OF ELEVATED CAPE AS HIGH AS 1500 J/KG LATE MORNING AND
AFTERNOON WITH MODEST TO MODERATE SPEED SHEAR. OVERALL THREAT FOR
SEVERE WEATHER IS LOW...BUT COULD SEE A CELL OR TO REACH NEAR SEVERE
LEVELS...MAINLY ALONG THE I-29 CORRIDOR INTO SW MN AND FAR NW IA.
MAIN THREAT WILL BE DIME OR SMALLER HAIL AND GUSTS TO 50 MPH.
RAINFALL AMOUNTS DO NOT LOOK NEARLY AS SUBSTANTIAL AS RECENT
EVENTS...BUT COULD SEE UP TO A QUARTER OR HALF INCH UNDER HEAVIER
STORMS. OUR FAR SOUTHEASTERN COUNTIES WILL LARGELY REMAIN DRY WITH
THIS SYSTEM AS DRIER PROFILES WILL QUICKLY DIMINISH PRECIPITATION AS
THE WAVE SHIFTS INTO OUR FAR EAST THIS AFTERNOON.

HIGHS WILL BE TRICKY TO PINPOINT WITH CLOUD COVER BEING THE BIGGEST
CONCERN. COULD SEE SOUTH CENTRAL SD BREAK OUT OF THE CLOUDS THIS
AFTERNOON...AFFORDING THE BEST OPPORTUNITY TO REACH THE UPPER 70S
AND NEAR 80...SO DID RAISE HIGHS A FEW DEGREES HERE. FURTHER
EAST...CLOUDS WILL HOLD HIGHS MAINLY IN THE LOWER TO MID 70S.
PRECIPITATION WILL QUICKLY COME TO AN END BY EARLY EVENING WITH
CLEARING EXPANDING FROM WEST TO EAST. WINDS WILL BECOME LIGHT
OVERNIGHT AFFORDING A COOLER NIGHT THAN THIS MORNING. LOWS WILL DROP
INTO THE MID TO UPPER 50S.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 352 AM CDT THU JUN 5 2014

A COLD FRONT WILL APPROACH THE AREA ON FRIDAY. HOWEVER LOOKS LIKE WE
WILL STAY ON THE WARM SIDE OF THE BOUNDARY FOR MUCH OF THE DAY WITH
MOSTLY SUNNY SKIES AND PRETTY GOOD WARMING. THUS WENT AHEAD AND
BUMPED HIGH TEMPERATURES UP A FEW DEGREES...RANGING FROM THE 70S
OVER THE NORTHWEST TO THE LOW AND MID 80S OVER NORTHWEST IOWA. THINK
MOST OF THE THUNDERSTORM ACTIVITY WILL STAY PRETTY CLOSE TO THE
SOUTHEASTWARD MOVING BOUNDARY...WITH THE WARM SECTOR REMAINING
CAPPED. NAM IS A FAST OUTLIER WITH THE BOUNDARY...AND THUS MOVES
CONVECTION IN QUICKER DURING THE AFTERNOON HOURS. TRENDED TOWARDS
THE SLOWER ECMWF AND GEM AND THUS SLOWED DOWN POPS...BUT EXACT
TIMING STILL UNCERTAIN. GENERALLY LOOKING AT CAPE AROUND 1500 J/KG
AND DEEP LAYER SHEAR OF 20 TO 30 KTS. NEITHER TOO
IMPRESSIVE...HOWEVER PROBABLY ENOUGH THAT WHEN COMBINED WITH THE
FRONTAL FORCING WE COULD SEE SOME MULTICELL ORGANIZATION. SO WHILE
SEVERE THREAT SHOULD REMAIN LOW...THE SPC 5% OUTLOOK SEEMS
REASONABLE...AS CAN NOT RULE OUT AN ISOLATED STRONG TO SEVERE STORM
OR TWO DURING THE AFTERNOON AND EVENING ALONG AND NEAR THE
BOUNDARY...MOST LIKELY WEST OF INTERSTATE 29. AS THE BETTER FORCING
FROM THE UPPER WAVE MOVES ACROSS OVERNIGHT AND INTERACTS WITH THE
BOUNDARY...LOOKS LIKE A PRETTY GOOD CHANCE OF SHOWERS AND STORMS
OVER MOST OF THE CWA. ENOUGH ELEVATED INSTABILITY FOR THUNDER...BUT
WOULD NOT EXPECT ANYTHING TOO STRONG OVERNIGHT.

THE WEEKEND LOOKS COOL BEHIND THIS FRONT...WITH HIGHS ONLY IN THE
60S TO LOW 70S. WILL PROBABLY HAVE SOME LINGERING SHOWERS AND A FEW
THUNDERSTORMS ON SATURDAY...AS THE UPPER FORCING CONTINUES TO PUSH
ACROSS. ANOTHER WAVE WILL THEN PUSH THROUGH THE NORTHERN PLAINS
LATER SUNDAY INTO SUNDAY NIGHT. SO OVERALL THINK SUNDAY WILL
GENERALLY BE DRY...BUT SHOWER CHANCES WILL INCREASE OVERNIGHT. THIS
WAVE WILL BE DEALING WITH SOME DRIER AIR TO THE NORTH...SO SEEMS
LIKE BEST PRECIPITATION CHANCES WILL STAY ALONG AND SOUTH OF
INTERSTATE 90. NOT MUCH ELEVATED INSTABILITY...BUT MAYBE ENOUGH TO
GET SOME THUNDER.

POSSIBLY SOME LINGERING MORNING SHOWERS IN THE SOUTHEAST ON
MONDAY...OTHERWISE GENERALLY EXPECTING NEXT WEEK TO START OUT DRY.
WILL ALSO SEE A WARMING TREND AS RIDGING BEGINS TO BUILD INTO THE
AREA. LOOKING AT LOW TO MID 70S ON MONDAY...AND THEN MID 70S TO
AROUND 80 BY TUESDAY AND WEDNESDAY. MODELS BEGIN TO DIVERGE BY
TUESDAY NIGHT INTO WEDNESDAY. BUT OVERALL LOOKS LIKE SOME ENERGY
WILL ATTEMPT TO MOVE BACK INTO THE PLAINS...WITH SOME INSTABILITY
RETUNING AS WELL. THUS WOULD SEEM LIKE THE SHOWER AND THUNDERSTORM
CHANCES WOULD BEGIN TO PICK UP AGAIN BY WEDNESDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 613 PM CDT THU JUN 5 2014

ISOLATED THUNDERSTORMS EAST OF INTERSTATE 29 WILL COME TO AN END
BY MID EVENING...OTHERWISE...WINDS WILL BECOME LIGHT AND VARIABLE
OVERNIGHT...AND CANNOT RULE OUT SOME PATCHY FOG DEVELOPMENT IN
LOCALES THAT RECEIVED THUNDERSTORMS. SHOWERS AND THUNDERSTORMS MAY
THEN AGAIN MOVE INTO THE AREA TOWARD THE END OF THE TAF PERIOD.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

UPDATE...JM
SHORT TERM...
LONG TERM...CHENARD
AVIATION...JM
Hazardous weather outlook, Jun 5, 4:49 AM CDT, 13 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
449 AM CDT THU JUN 5 2014

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ040-055-056-062-066-067-070-071-061000-
LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-ROCK-DIXON-DAKOTA-BROOKINGS-LAKE-MOODY-MINNEHAHA-TURNER-
UNION-
449 AM CDT THU JUN 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL
SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM
LATE MORNING INTO MID AFTERNOON. THE THREAT OF SEVERE WEATHER IS
LOW...ALTHOUGH A FEW STRONGER STORMS ARE POSSIBLE...WITH DIME SIZE
HAIL AND WIND GUSTS TO 50 MPH THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS ARE AGAIN POSSIBLE FRIDAY AFTERNOON INTO
SATURDAY. THE SEVERE WEATHER THREAT WILL REMAIN LOW. ALTHOUGH A FEW
STRONG TO NEAR SEVERE STORMS ARE POSSIBLE FRIDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY.

SDZ038-039-050-052>054-057>061-063>065-068-069-061000-
BEADLE-KINGSBURY-GREGORY-JERAULD-SANBORN-MINER-BRULE-AURORA-
DAVISON-HANSON-MCCOOK-CHARLES MIX-DOUGLAS-HUTCHINSON-BON HOMME-
YANKTON-
449 AM CDT THU JUN 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS ARE AGAIN POSSIBLE FRIDAY AFTERNOON INTO
SATURDAY. THE SEVERE WEATHER THREAT WILL REMAIN LOW. ALTHOUGH A FEW
STRONG TO NEAR SEVERE STORMS ARE POSSIBLE FRIDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jun 5, 5:32 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
532 PM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             1 S SIOUX CENTER        43.06N 96.17W
06/05/2014  E0.50 INCH       SIOUX              IA   TRAINED SPOTTER

&&

MG
Local storm report, Jun 5, 5:36 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
536 PM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             1 S SIOUX CENTER        43.06N 96.17W
06/05/2014  E0.50 INCH       SIOUX              IA   TRAINED SPOTTER

            PEA TO MARBLE HAIL COVERING THE GROUND

&&

MG
Local storm report, Jun 5, 5:40 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
540 PM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             LUVERNE                 43.65N 96.21W
06/05/2014  E1.00 INCH       ROCK               MN   TRAINED SPOTTER

&&

PS
Local storm report, Jun 5, 5:48 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
548 PM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             5 SE MARSHALL           44.40N 95.72W
06/05/2014  E1.00 INCH       LYON               MN   TRAINED SPOTTER

&&

MG
Local storm report, Jun 5, 5:57 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
557 PM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             5 E IVANHOE             44.46N 96.15W
06/05/2014  E1.00 INCH       LINCOLN            MN   PUBLIC

&&

PS
Local storm report, Jun 5, 6:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
620 PM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             RUSSELL                 44.32N 95.95W
06/05/2014  E0.50 INCH       LYON               MN   PUBLIC

&&

ADAMS

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 9:07 AM CDTFlash Flood WarningFSDLincoln3 hr
Jun 5, 4:18 PM CDTSevere Thunderstorm WarningFSDPipestone, Rock42 min
Jun 5, 4:29 PM CDTSevere Thunderstorm WarningFSDLincoln, Lyon46 min
Jun 5, 4:43 PM CDTTornado WarningFSDRock32 min
Jun 5, 5:09 PM CDTTornado WarningFSDRock39 min
Jun 5, 5:14 PM CDTSevere Thunderstorm WarningFSDLyon46 min
Jun 5, 5:33 PM CDTSevere Thunderstorm WarningFSDLincoln, Lyon27 min
Jun 5, 5:46 PM CDTSevere Thunderstorm WarningFSDNobles, Rock19 min
Jun 5, 5:52 PM CDTSevere Thunderstorm WarningFSDLyon38 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.